advertisement
Question
Posted by: Concerned | 2008/06/10

Missed period

I have had problems sleeping and I have been taking Zopivane for the past 10 days. I have now missed my period and would like to know whether the Zopivane could have had an effect.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible..First confirm the pregnancy and then see someone.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement